Announcement

Collapse
No announcement yet.

Can you cure penile numbness?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Can you cure penile numbness?

    4 months ago I was prescribed betamethasone, a very potent topical steorid cream to lubricate my foreskin with.
    I used it for one month as the doctor said and stopped thereafter.

    Ever since, my penis has become numb. The color on the glans has changed from pink to light/bluish, and I don't have any sensation when i orgasm.
    Before i couldn't wear boxer briefs if my foreskin wasn't retracted, but now I can hardly feel anything.

    I fear that the steorid cream has thinned out the skin and the vessels as well as "killed" the thin tissue on my glans.

    Does anybody know what the prospect is for this. Will this be a permanent issue?

    Just on a side note: I want to thank everybody who contributes in this community.
    This is such a taboo topic and many including myself can't chat with others about this, then it's nice to have a place like this, where people who are in the same situation can help each other. No one can do magic, nevertheless this forum has helped my on some of my darkest days.

  • #2
    Have you spoken with your doctor about this numbness? If not, that is probably what you should do. Personally, I wouldn't ask the internet and risk getting advice from someone who doesn't know what they're talking about.
    It might be a good idea to, before speaking to a doctor, just read over the possible side effects of the betamethasone.

    Comment


    • #3
      Why did your doctor prescribe that for you? I am pretty sure it was not to lubricate your foreskin....

      I did a quick search and found this: https://medlineplus.gov/druginfo/meds/a682799.html Is that what you were using? I will not that that link suggests it is not typically used for the skin on the genitals, again makes one wonder why it may have been prescribed...

      The Metal One has good advice, if you have not already done so, ask your doctor. If you did, what did he or she say?

      Not being able to wear boxer briefs unless you skin was retracted sounds opposite of what I would expect you to say, please explain.

      Without knowing what is causing the numbness, it is difficult to guess at possible outcomes. From the little that you have said so far, my suggestion is to go to a doctor and see what they can tell you about the numbness. How confident are you that it was the result of using the medicine?

      Best wishes

      Comment


      • #4
        Numbness in any area or any body part can be serious. Please follow Metal One's and greg's advice, contact your provider.

        Comment


        • #5
          #2 That's also my plan, but to be honest my faith in doctors are very low based on all the things I have gone trough.

          #3 Sorry, I can see i was little to fast on the keys. I couldn't wear boxer briefs if my skin was retracted, and that's because I only got a partial circumcision 6 years ago. That means I have been able to cover ½ of my glans, making it feel like I wasn't cut. But that sensation is all gone now.

          And lubricate is perhaps the wrong word to use. It was prescribed because the area around my ridged band often cracked and could start small bleedings.
          Looking back, it's probably just because I have a thight foreskin, so I should just have keeped tugging

          Comment


          • #6
            Definitely see your doctor. Another idea is, could it be psychological? There is something called conversion disorder, where anxiety turns into physical symptoms. I have experienced these type of symptoms before. It’s something to look into. The type of circumcision practiced on us is so barbaric compared to the biblical circumcision. It’s something to consider because restoring is literally trying to put the pieces back together both emotionally and physically. It’s a very taxing/ time consuming process that reaps numerous rewards for those who are patient. I hope you are able to experience your penis sensitivity as soon as possible. Let me know what happens? Also why were you prescribed that stuff?

            Comment


            • #7
              Thanks for the clarification. That makes more sense. Too bad that was all your doctor knew to do, as manual stretching can work without needing to use steroids. I would go to your doctor and make sure there is not some other issue healthwise that could just happen to be expressing itself now, independent of the treatment for a tight opening.

              Best wishes

              Comment

              Working...
              X